کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
4602772 | 1336937 | 2008 | 14 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Minimal locally linearly dependent spaces of operators
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
اعداد جبر و تئوری
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
Let S be an n-dimensional minimal locally linearly dependent space of operators acting between vector spaces U and V. We obtain the sharp lower bound and the sharp upper bound for dimSU and give a complete description of those minimal locally linearly dependent spaces at which the upper bound is attained.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Linear Algebra and its Applications - Volume 429, Issue 4, 1 August 2008, Pages 887-900
Journal: Linear Algebra and its Applications - Volume 429, Issue 4, 1 August 2008, Pages 887-900